When I was on the pill (Seasonique) I had heavy spotting all the time. After Mirena insertion a month ago today I still have some spotting but it's very light. From other reading it's obvious that Mirena affects different people in different ways and you simply don't know until you go through it and find out. I'm told even my light spotting will disappear in another couple of months.
I have Mirena for endometriosis and there is no diffinitive way of measuring whether or not it is helping. Getting rid of any spotting will be my biggest help. I'm putting up with exhaustion and headaches right now and am waiting out the three months. At this point it's worth it to me.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 1 answer
Posted 6 Jan 2015 • 1 answer
Posted 17 Jan 2015 • 3 answers
Posted 20 Jan 2017 • 0 answers
Posted 18 Dec 2017 • 1 answer